# SDR IPXA2019062864779

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 24,986 hours, 16,548 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Part number: 148N377019
- Condition: Corroded
- Location: Apu Compartment
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG1, AFT APU TAIL CONE HAS EXFOLIATING CORROSION AT 5:00 POS.REMOVED AND REPLACED BONDED TAILCONE PANEL IAW SRM 51-40-02-OG.
